MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLE

HTL-STREFA S.A. TECHLITE; PEN NEEDLE
Model Number 32G X 6MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Caller sets at two units to release the air then dials up to the dosage to the insulin amount that he's supposed to take.He stated that the plunger was locked and he was not able to press it down.He would remove the pen needle then screw it on then the insulin would release.Same thing happened on two different insulin pens, so he believes the issue is the pen needles.The user confirmed he removes the cover from the needle first then twists it on the insulin pen.Then he would remove the cover to reveal the top needle.He would adjust the dial to two units to release the air bubble, but it would jam.He was not able to release the air bubble or insulin.He also reported finding one bent needle after removing the cover.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow 95-03 5
PL  95-035
MDR Report Key9309377
Report Number9613304-2019-00079
Device Sequence Number16634656
Product Code FMI
UDI-Device Identifier10015482236325
UDI-Public(01)10015482236325(17)231201(10)Y46ZP5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2023
Device Model Number32G X 6MM
Device Catalogue Number8648
Device Lot NumberY46ZP5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1